# SDR USAA920071145

- Difficulty date: November 14, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 54,810 hours, 36,563 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65C2525121SP
- Part serial: 02460
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - RIGHT WING NR 6 SPOILER PANEL DISBONDED UPPER SURFACE, WS 290.07 - WS 342.53.  REPLACED THE NR 6 SPOILER, WS 290.07 - WS 342.53 IAW B737 AMM 27-61-11-4.
